Facebook Pixel
EmpowHER Guest
Q: 

Plan B changes to cycle

By Anonymous December 1, 2016 - 11:15pm
 
Rate This

So on October 1st which was day 7 of my cycle (2 days after menstruation had finished) the guy I was with did not withdraw properly and the condom was stuck inside me, immediately I started freaking out and after 22 hours I took the Levonelle (MAP). I experienced a 5 day period 7 days after taking this. On the 31st I go my predicted period which was completely normal (the flow and the length). However this period I have which came on the 22nd of November came a little early and has lasted so far for 11 days, I've heard this happening to a lot of girls but it's usually after they've take the MAP not on their third period since the MAP. I thought it had gone away but it came back today, the bleeding started off really light and turned really heavy and now has gone back to moderate/light the colour started brown to dark red to red now. I don't think I'm pregnant because it's been almost 8 weeks since "it" happened.

I don't know whether I should wait this one and out and for the bleeding to stop or if I should go to the doctor? As a disclosure I have taken the pill before, this will be my 3rd time in 18 months, I know this is stupid but I am paranoid about it. I am now abstaining from sex until I am actually ready for a baby.

Any advice would be much appreciated thank you!

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!